Noriday Mini Pill

(2 Posts)
user1496527589 Sat 03-Jun-17 23:13:37

I started the Noriday mini pill around two months ago. I started taking the pill in the middle of my cycle, and a week later was hit with a heavy 10 day period (my usual ones before starting on the pill were around 5 days). Since then, no bleeding, my period is now a few days late, I'm wondering if that was breakthrough bleeding and I now will no longer have a period? I've heard that this is common for mini pill users. I am not experiencing any usual pre-period signs at all. Within the first month of taking this pill I had mild skin problems and was bloated, however now all has settled. Could that heavy period simply be breakthrough from my body adjusting to the pill? I'm definitely not pregnant; taken a few tests. Any advice would be appreciatedsmile

MrsPnut Sun 04-Jun-17 20:57:25

It sounds pretty normal to me, there are usually some odd goings on whilst hormones are stabilising when you start a new contraceptive.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now